# SDR 9600829908

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE HANDLE FROM THE CLIPS AND DROP THE TAILCONE.  REPLACED THE HANDLE AND CLIPS PER EO 5350-01049.
